Singular boundary points of analytic functions
Matematičeskie zametki, Tome 28 (1980) no. 6, pp. 809-820
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_28_6_a1,
author = {S. V. Kolesnikov},
title = {Singular boundary points of analytic functions},
journal = {Matemati\v{c}eskie zametki},
pages = {809--820},
year = {1980},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_28_6_a1/}
}
S. V. Kolesnikov. Singular boundary points of analytic functions. Matematičeskie zametki, Tome 28 (1980) no. 6, pp. 809-820. http://geodesic.mathdoc.fr/item/MZM_1980_28_6_a1/